# SDR ASAA1058527

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 13,388 hours, 4,220 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11605
- Condition: Failed
- Location: Ac Bay
- Part time: 5,511 hours, 1,794 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CAB TEMP CONTROLLER RUNS FULL HOT UNTIL YOU TURN OFF THE LEFT PACK AND LET IT COOL DOWN.  TURN PACK BACK ON IT WORKS FINE UNTIL THE NEXT START.  INSPECTED CONTROL CABIN AND FWD AND AFT PASSENGER CABIN TEMP SENSOR FILTERS AND FOUND ALL THREE DIRTY AND REPLACED PER AMM 21 61 06 100 801.  FOUND CONTROL CABIN TEMP SENSOR DIRTY.  CLEANED PER AMM 21 61 10 100 801.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE PER FIM TASK 21 62 00 810 801 AND FOUND LEFT TEMP CNTRL VALVE INTERMITTENTLY FAULTING REF FIM 21 62 00 810 830.  REPLACED LEFT TEMP CONTROL VALVE PER AMM 21 51 10 OPS AND LEAK CHECK GOOD.  PERFORMED PACK/ZONE TEMP CNTRL BITE TO VERIFY DISCREPANCY CLEARED PER FIM 21 62 00.
